A Caltech Library Service

A universal factorization theorem in topology

Sharpe, R. and Beattie, M. and Marsden, J. (1966) A universal factorization theorem in topology. Canadian Mathematical Bulletin, 9 (2). pp. 201-207. ISSN 0008-4395.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:


No abstract

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1966. Received December 7, 1965. The University of Toronto. The authors are indebted to the referee for many helpful suggestions.
Issue or Number:2
Record Number:CaltechAUTHORS:20100713-084130942
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19013
Deposited By: Ruth Sustaita
Deposited On:04 Aug 2010 17:16
Last Modified:03 Oct 2019 01:50

Repository Staff Only: item control page